Sur les équations différentielles linéaires a coefficients algébriques

C. Guichard à Rennes

TBD mathscidoc:1701.33194

Acta Mathematica, 12, (1), 57-61, 1889.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:47 uploaded by actaadmin ] [ 78 downloads ] [ 0 comments ]
@inproceedings{c.1889sur,
  title={Sur les équations différentielles linéaires a coefficients algébriques},
  author={C. Guichard},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202947293461903},
  booktitle={Acta Mathematica},
  volume={12},
  number={1},
  pages={57-61},
  year={1889},
}
C. Guichard. Sur les équations différentielles linéaires a coefficients algébriques. 1889. Vol. 12. In Acta Mathematica. pp.57-61. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202947293461903.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved